# SDR RAIA20180602001

- Difficulty date: May 31, 2018
- Submitted: June 2, 2018
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 40,457 hours, 24,334 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Elevator Cables
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ELEVATOR CONTROL CABLES FELT STIFF, LIKE THE CABLES WERE RUBBING.   PERFORMED VISUAL INSPECTION OF ELEVATOR CONTROL CABLES.  NO DISCREPANCIES NOTED.  ISOLATED THE ELEVATOR SYSTEM.  STARTED ENGINES AND DETERMINED THE ELEVATOR CONTROL COLUMNS VIBRATED WHEN THE RT ENGINE WAS AT IDLE.  VIBRATION CEASED WHEN POWER ADVANCED.  THE RT ENGINE VIBRATION LEVEL WAS WITHIN LIMITS ON EICAS.  NO FURTHER ACTION REQUIRED. PERFORMED RIG PIN INSTALATION AND REMOVAL,  AND A FREEDOM OF MOVEMENT CHECK. NO DISCREPANCIES NOTED.
